American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54A05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] James J. Madden. Frames associated with an abelian $l$-group . Trans. Amer. Math. Soc. 331 (1992) 265-279. MR 1042288.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] F. Galvin, E. C. Milner and M. Pouzet. Cardinal representations for closures and preclosures . Trans. Amer. Math. Soc. 328 (1991) 667-693. MR 1016806.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] E. W. Chittenden. On general topology and the relation of the properties of the class of all continuous functions to the properties of space . Trans. Amer. Math. Soc. 31 (1929) 290-321. MR 1501484.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Miron Zarycki. Allgemeine Eigenschaften der Cantorschen Koh\"arenzen . Trans. Amer. Math. Soc. 30 (1928) 498-506. MR 1501442.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Robert L. Moore. Concerning a set of postulates for plane analysis situs . Trans. Amer. Math. Soc. 20 (1919) 169-178. MR 1501119.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] E. W. Chittenden. On the equivalence of \'Ecart and voisinage . Trans. Amer. Math. Soc. 18 (1917) 161-166. MR 1501066.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Robert L. Moore. On the foundations of plane analysis situs . Trans. Amer. Math. Soc. 17 (1916) 131-164. MR 1501033.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1